# SDR SWAA2024123181807

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8767M
- Make and model: Boeing 737-8
- Aircraft serial: 67521
- Aircraft time: 7,676 hours, 3,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS COCKPIT EMER FLASHLIGHT DOES NOT TEST<[01] R&R FLASHLIGHT AND BATTERY PER [AMM 25-64-00-200-801-MAX-01 (FLASHLIGHT CHECK (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]
